# SDR REXA2019070601139

- Difficulty date: July 6, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670312122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 00142 ]: INITIAL INSPECTION: CRACK IN FRAME 310 BETWEEN STR 26L TO 27 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] CRACK IN FRAME 310 BETWEEN STR 26L TO 27 AT MAIN AVIONICS COMPARTMENT(E/E) WAS REPAIRED PER SRM 53-00-06-201-004-A01.
